Alert archive / Idaho / Special Weather Statements in 2015

Special Weather Statement, NWS Pocatello, ID

August 4, 2015Bingham County, Idaho

NWS Pocatello, ID issued this special weather statement at Aug 4, 2015, 10:36 PM MDT for Bingham County, Idaho. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2015, 10:36 PM MDT (04:36 UTC)
Expired
Aug 4, 2015, 11:15 PM MDT
In force
39 min
Issued by
NWS Pocatello, ID

County Bingham County, ID

The radar

The Pocatello radar (KSFX), 16 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 4.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
2925 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WWUS85 KPIH 050436
SPSPIH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1036 PM MDT TUE AUG 4 2015
 
IDZ017-020-021-050515-
EASTERN MAGIC VALLEY ID-UPPER SNAKE RIVER PLAIN ID-
LOWER SNAKE RIVER PLAIN ID-
1036 PM MDT TUE AUG 4 2015

...WINDS IN EXCESS OF 40 MPH FOR WEST CENTRAL BINGHAM...EAST CENTRAL
BLAINE AND NORTHWESTERN POWER COUNTIES UNTIL 1115 PM MDT...

AT 1034 PM MDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW WINDS IN 
ASSOCIATION WITH A DECAYING AREA OF SHOWERS...LOCATED ALONG A LINE 
EXTENDING FROM 13 MILES SOUTH OF SOUTHWEST INL TO 22 MILES NORTHWEST 
OF ABERDEEN...AND MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW 
BOUNDARY...WHICH MAY PRODUCE AREAS OF BLOWING DUST...LOCALLY 
REDUCING VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
TABER...ROCKFORD AND MORELAND. 

LAT...LON 4328 11234 4298 11290 4311 11326 4311 11317
      4319 11301 4328 11300 4328 11281 4341 11254
TIME...MOT...LOC 0434Z 336DEG 44KT 4331 11312 4315 11320 

$$

AD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:04 PM MDT, 8 hours 32 minutes earlier.

Area forecast discussion, Aug 4, 2:04 PM MDT, 8 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
204 PM MDT TUE AUG 4 2015

.DISCUSSION...THIS AFTERNOON AND EVENING A DISTURBANCE CROSSING
CALIFORNIA AND NEVADA IS EXPECTED TO GENERATE SOME THUNDERSTORMS IN
THE CASSIA COUNTY AREA. THERE IS ALSO A SLIGHT CHANCE OVER THE
CENTRAL MOUNTAINS. CONFIDENCE IS NOT STRONG ON ANY STORMS OVER THE
UPPER SNAKE PLAIN...BUT FELT THAT MID LEVEL STEERING WINDS MIGHT
CARRY A CELL INTO THAT AREA. THE SOUTHWEST FLOW ADVANCING INTO
CALIFORNIA WILL ALSO BRING ANOTHER DISTURBANCE INTO IDAHO OVER NIGHT
TONIGHT AND THROUGH THE DAY WEDNESDAY. THIS ONE IS SUPPORTED BY
RIGHT EXIT REGION OF THE UPPER LEVEL JET STREAM WINDS WHICH SUPPORTS
STRONGER THUNDERSTORMS ON WEDNESDAY...SOME WITH STRONG OUTFLOW WINDS
AND SOME MODERATE HAIL. THE SOUTHERN AND EASTERN
HIGHLANDS...INCLUDING THE SNAKE PLAIN LOOK TO BE THE FOCUS OF
ACTIVITY. THURSDAY WILL BE A STORM FREE DAY...BUT THAT DOES NOT LAST
LONG. THE LOW PRESSURE DISTURBANCE OFF THE CALIFORNIA COAST COMES IN
ON FRIDAY ALONG WITH A SURGE OF MONSOON MOISTURE MOVING RAPIDLY
NORTH FROM MEXICO AND THAT COULD LAST INTO SATURDAY. FOR SUNDAY
ON...MODELS PLACE THIS AREA BETWEEN A TROUGH IN THE PACIFIC
NORTHWEST AND MONSOON MOISTURE OVER UTAH...COLORADO AND WYOMING.
THERE IS NOT A LOT OF AGREEMENT ON WHICH WAY THE PATTERN COULD SHIFT
BUT THE SITUATION LOOKS MORE DRY THAN NOT WITH TEMPERATURE IN THE
SNAKE PLAIN ONCE AGAIN INCHING TOWARDS 90F. RS

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE NEXT 12-
24 HOURS. THROUGH TONIGHT...MOST OF THE STORMS WILL REMAIN OVER
WESTERN LOCATIONS WHICH MEANS A CONTINUATION OF -TSRA/-SHRA THROUGH
THE NIGHT ALTHOUGH FARTHER EAST THERE SHOULD BE ISOLATED ACTIVITY.
AS THE STORM SWINGS OVER THE STATE TOMORROW...COVERAGE WILL BECOME
MORE WIDESPREAD ESPECIALLY FARTHER EAST. STORMS MAY PRODUCE WIND
GUSTS OVER 40KTS WITH LOCALLY HEAVY RAIN AND SMALL HAIL...WITH
WEDNESDAY BEING THE BIGGEST RISK DAY FOR THE HAIL AND WIND
POTENTIAL. KEYES

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH TOMORROW EVENING. MORE WIDESPREAD SHOWERS WILL
REMAIN OVER THE MORE WESTERN FIRE WEATHER ZONES THROUGH TONIGHT AND
BECOME WIDESPREAD FOR ALL ZONES WEDNESDAY AS THE STORM MOVES
OVERHEAD. GREATER COVERAGE OF THUNDERSTORMS AND LIGHTNING WILL
PERSIST INTO THE OVERNIGHT HOURS OVER ZONE 427 AND POSSIBLY THE
CENTRAL MOUNTAINS. THUNDERSTORM COVERAGE WILL DWINDLE A BIT
OVERNIGHT BUT REMAIN AT LEAST ISOLATED IN THOSE AREAS. WE ISSUED A
RED FLAG WARNING FOR ZONE 427 FOR THIS AFTERNOON ALL THE WAY THROUGH
WEDNESDAY EVENING. SCATTERED COVERAGE OR GREATER WILL OCCUR
TOMORROW. WE ISSUED A RED FLAG WARNING FOR REMAINING CRITICAL AREAS
IN ZONES 410...413 AND 425 FROM 9AM - 9PM TOMORROW. WITH STRONGER
CELLS...EXPECT WINDS TO NEAR 50MPH ALONG WITH LOCALLY HEAVY RAIN AND
SMALL HAIL. THE BIGGER RISK DAY FOR HAIL AND STRONGEST WINDS WILL
LIKELY BE TOMORROW BUT CAN'T BE RULED OUT FOR TODAY EITHER. DRY
CONDITIONS WILL RETURN FOR THURSDAY AND MOST OF FRIDAY. THE NEXT
CHANCE OF SHOWERS AND STORMS BEGINS LATER FRIDAY AND CONTINUES INTO
THE WEEKEND.  KEYES

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 9 AM TO 9 PM MDT WEDNESDAY FOR IDZ410-413-
425.

RED FLAG WARNING UNTIL 9 PM MDT WEDNESDAY FOR IDZ427.

&&

In the hours before

Special weather statement, Aug 4, 7:44 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
744 PM MDT TUE AUG 4 2015

IDZ021>023-050230-
SOUTH CENTRAL HIGHLANDS ID-LOWER SNAKE RIVER PLAIN ID-
CARIBOU HIGHLANDS ID-
744 PM MDT TUE AUG 4 2015

...SOUTH-SOUTHWEST WINDS IN EXCESS OF 40 MPH FOR SOUTHWESTERN
BINGHAM...NORTHWESTERN BANNOCK AND CENTRAL POWER COUNTIES UNTIL 830
PM MDT...

AT 739 PM MDT...DOPPLER RADAR IS TRACKING AN AREA OF STRONG...DRY
OUTFLOW WINDS FROM ABOUT 15 MILES SOUTHWEST OF AMERICAN FALLS TO
ABOUT 15 MILES SOUTH OF POCATELLO...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...WHICH
WILL CREATE AREAS OF BLOWING DUST AND CROSSWINDS ON I-15. DRIVERS OF
HIGH PROFILE VEHICLES MAY NEED TO REDUCE SPEEDS.

LOCATIONS IMPACTED INCLUDE...
POCATELLO...AMERICAN FALLS...AMERICAN FALLS RESERVOIR...NEELEY...
CHUBBUCK...ABERDEEN...POCATELLO AIRPORT...FORT HALL BUFFALO LODGE...
FORT HALL BANNOCK CREEK LODGE...FORT HALL TOWNSITE...PORTNEUF GAP...
FORT HALL EAGLE LODGE AND MASSACRE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR AMERICAN FALLS RESERVOIR...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4312 11237 4276 11233 4261 11299 4289 11311
TIME...MOT...LOC 0139Z 270DEG 18KT 4307 11252 4277 11250

AD
Special weather statement, Aug 4, 8:54 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
854 PM MDT TUE AUG 4 2015

IDZ017-018-031-050345-
EASTERN MAGIC VALLEY ID-SAWTOOTH MOUNTAINS ID-
BIG AND LITTLE WOOD RIVER REGION ID-
854 PM MDT TUE AUG 4 2015

...WINDS IN EXCESS OF 30 MPH FOR NORTHWESTERN LINCOLN...NORTHWESTERN
BLAINE AND SOUTH CENTRAL CUSTER COUNTIES UNTIL 945 PM MDT...

AT 852 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF FAIRFIELD
TO 9 MILES NORTH OF SHOSHONE...AND MOVING NORTHEAST AT 75 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTNING AND HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
HAILEY...KETCHUM...SUN VALLEY...CAREY...PICABO...LITTLE WOOD
RESERVOIR...BELLEVUE...GANNETT...SHOSHONE ICE CAVES AND GARFIELD
RANGER STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4401 11436 4335 11362 4286 11459 4320 11460
      4320 11438 4326 11437 4333 11440 4333 11454
      4343 11455 4348 11451 4353 11460 4356 11459
      4359 11468 4366 11466 4377 11469
TIME...MOT...LOC 0252Z 232DEG 65KT 4348 11482 4308 11439

AD
Special weather statement, Aug 4, 9:44 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
944 PM MDT TUE AUG 4 2015

IDZ017-018-020-031-032-050430-
EASTERN MAGIC VALLEY ID-UPPER SNAKE RIVER PLAIN ID-
SAWTOOTH MOUNTAINS ID-BIG AND LITTLE WOOD RIVER REGION ID-
LOST RIVER/PASHIMEROI ID-
944 PM MDT TUE AUG 4 2015

...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH AFFECTING NORTHEASTERN
LINCOLN...CENTRAL BLAINE...SOUTHWESTERN BUTTE...SOUTHEASTERN CUSTER
AND NORTH CENTRAL MINIDOKA COUNTIES UNTIL 1030 PM MDT...

AT 942 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF SUN VALLEY
TO 8 MILES EAST OF CAREY...AND MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. A WIND GUST TO 54 MPH WAS OBSERVED AT THE SUN VALLEY
AIRPORT WITH THIS ACTIVITY.

LOCATIONS IMPACTED INCLUDE...
ARCO...MACKAY...GROUSE...LITTLE WOOD RESERVOIR...MACKAY RESERVOIR...
CRATERS OF THE MOON...DARLINGTON...MOORE...BUTTE CITY...BIG SOUTHERN
BUTTE...COPPER BASIN AIRPORT AND GARFIELD RANGER STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4402 11354 4339 11297 4312 11374 4367 11429
TIME...MOT...LOC 0342Z 244DEG 31KT 4364 11415 4328 11378

AD
Local storm report, Aug 4, 9:50 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
950 PM MDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     KETCHUM                 43.69N 114.38W
08/04/2015  M54 MPH          BLAINE             ID   AWOS

            MEASURED AT THE SUN VALLEY AIRPORT.

&&

ADESMET
Special weather statement, Aug 4, 10:29 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1029 PM MDT TUE AUG 4 2015

IDZ017-018-020-031-032-050515-
EASTERN MAGIC VALLEY ID-UPPER SNAKE RIVER PLAIN ID-
SAWTOOTH MOUNTAINS ID-BIG AND LITTLE WOOD RIVER REGION ID-
LOST RIVER/PASHIMEROI ID-
1029 PM MDT TUE AUG 4 2015

...WINDS IN EXCESS OF 40 MPH FOR NORTHWESTERN BINGHAM...NORTHEASTERN
BLAINE...BUTTE...NORTHWESTERN POWER...SOUTHEASTERN CUSTER AND
NORTHEASTERN MINIDOKA COUNTIES UNTIL 1115 PM MDT...

AT 1028 PM MDT...DOPPLER RADAR WAS TRACKING AN AREA OF DECAYING
SHOWERS WITH ASSOCIATED STRONG OUTFLOW WINDS ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF GROUSE TO 12 MILES SOUTH OF SOUTHWEST
INL...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG
WITH AREAS OF BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
ARCO...MACKAY...GROUSE...ATOMIC CITY...SOUTHWEST INL...DARLINGTON...
CENTRAL INL...CRATERS OF THE MOON...MOORE...BUTTE CITY...BIG SOUTHERN
BUTTE...COXS WELL AIRPORT...GARFIELD RANGER STATION...EAST BUTTE AND
COPPER BASIN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4371 11421 4402 11339 4341 11253 4328 11281
      4328 11300 4319 11301 4311 11318 4311 11324
      4308 11324 4301 11340
TIME...MOT...LOC 0428Z 264DEG 35KT 4377 11366 4332 11308

AD
Special weather statement, Aug 4, 10:36 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1036 PM MDT TUE AUG 4 2015

IDZ017-020-021-050515-
EASTERN MAGIC VALLEY ID-UPPER SNAKE RIVER PLAIN ID-
LOWER SNAKE RIVER PLAIN ID-
1036 PM MDT TUE AUG 4 2015

...WINDS IN EXCESS OF 40 MPH FOR WEST CENTRAL BINGHAM...EAST CENTRAL
BLAINE AND NORTHWESTERN POWER COUNTIES UNTIL 1115 PM MDT...

AT 1034 PM MDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW WINDS IN
ASSOCIATION WITH A DECAYING AREA OF SHOWERS...LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF SOUTHWEST INL TO 22 MILES NORTHWEST
OF ABERDEEN...AND MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW
BOUNDARY...WHICH MAY PRODUCE AREAS OF BLOWING DUST...LOCALLY
REDUCING VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
TABER...ROCKFORD AND MORELAND.

LAT...LON 4328 11234 4298 11290 4311 11326 4311 11317
      4319 11301 4328 11300 4328 11281 4341 11254
TIME...MOT...LOC 0434Z 336DEG 44KT 4331 11312 4315 11320

AD

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:32 PM MDTSpecial Weather StatementPIHCassia43 min
Aug 4, 7:00 PM MDTSpecial Weather StatementPIHBingham45 min
Aug 4, 7:17 PM MDTSpecial Weather StatementPIHPower58 min
Aug 4, 7:44 PM MDTSpecial Weather StatementPIHPower46 min
Aug 4, 8:54 PM MDTSpecial Weather StatementPIHBlaine51 min
Aug 4, 9:44 PM MDTSpecial Weather StatementPIHBlaine46 min
Aug 4, 10:29 PM MDTSpecial Weather StatementPIHButte46 min
Aug 5, 12:38 PM MDTSpecial Weather StatementPIHLincoln, Minidoka37 min
Aug 5, 1:16 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Cassia and 3 more44 min
Aug 5, 1:38 PM MDTSpecial Weather StatementPIHCassia52 min
Aug 5, 1:57 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Caribou and 2 more48 min
Aug 5, 2:25 PM MDTFlash Flood WarningPIHCassia, Oneida3 hr
Aug 5, 2:42 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Bonneville, Butte, Caribou, Clark and 4 more48 min
Aug 5, 2:43 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power47 min
Aug 5, 3:19 PM MDTSpecial Weather StatementPIHTeton41 min
Aug 5, 3:19 PM MDTSevere Thunderstorm WarningPIHBannock, Oneida, Power41 min
Aug 5, 3:24 PM MDTSevere Thunderstorm WarningPIHBonneville, Clark, Fremont, Jefferson, Madison, Teton51 min
Aug 5, 3:27 PM MDTTornado WarningPIHBonneville, Jefferson, Madison, Teton48 min
Aug 5, 3:39 PM MDTSpecial Weather StatementPIHButte51 min
Aug 5, 4:11 PM MDTSpecial Weather StatementPIHCassia49 min
Aug 5, 4:18 PM MDTSpecial Weather StatementPIHFremont, Teton42 min
Aug 5, 4:27 PM MDTSpecial Weather StatementPIHBear Lake, Franklin48 min
Aug 5, 4:49 PM MDTSpecial Weather StatementPIHOneida41 min
Aug 5, 5:02 PM MDTSpecial Weather StatementPIHCassia43 min
Aug 5, 5:38 PM MDTSpecial Weather StatementPIHBear Lake, Franklin67 min

Nearby

Special Weather Statements in Idaho, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.